# SDR SWAA2021070991057

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 64,310 hours, 37,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AND LIGHTING INOP AFT OF FLIGHT DECK DOOR CENTER AISLE ; / [01] REMOVED LH FORWARD BATTERY CHARGER AND FOUND 2 FUSES BAD IAW AMM 33-51-06; [02] REMOVED AND REPLACED 2 EA FUSES IN BATTERY PACK LOCATED IN FWD ENTRY PER AMM 33-51-06. LIGHTS OPS CKS GOOD.
